# SDR 95ZZZX6210

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161BH
- Make and model: Bell 206B
- Aircraft serial: 1675
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 289052017
- Condition: Leaking
- Location: Freewheel
- Part time: 44 hours
- Component: 2060402703
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SEAL AFTER OVERHAUL OF UNIT.  STARTED LEAKING OIL AFTER VERY SHORT TIME IN SERVICE.  NOT REALLY A COMMON PROBLEM.  SUBMITTER STATED BELL SEEMS TO HAVE CHANGED MANUFACTURERS.  SEAL IS BLACK INSTEAD OF USUAL ORANGE COLOR AND IS GARLOCK TYPE.  SOMETHING SEEMS UNUSUAL ABOUT THE LIP, BUT CANNOT BE CONFIRMED AT THIS TIME.  NOTIFIED BHT OF THIS PROBLEM.  AWAITING ADVICE.
